# SDR TSAA20230606007

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/14 FILIFORM CORROSION WERE FOUND ON FUSELAGE EXTERNAL SKIN LH SIDE STRINGER 20 STATION 727D TO 727D+3, 747 TO 787, 825 TO 827, 868 TO 897 AND 986 TO 990.  ALL CORROSION REMOVED AT FUSELAGE EXTERNAL SKIN AT S-20L STA 727D TO STA 727+3, STA 747 TO STA 787, STA 825 TO 827, STA 868 TO 897, STA 986 TO 990.  REMOVED MATERIAL AND REMAINING IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AN 53-00-01 ALLOWABLE DAMAGE 1 (R130).
